Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 190, NWS Atlanta, GA

June 12, 2007Henry County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2007, 8:30 PM EDT for Henry County, Georgia. It was in force for 45 min. 18 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2007, 8:30 PM EDT (00:30 UTC)
Expired
Jun 12, 2007, 9:15 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Henry County, GA

The radar

The Atlanta radar (KFFC), 36 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 8:30 PM EDTHAIL 0.5Stockbridge, GA
Jun 12, 8:30 PM EDTHAIL 1Mcdonough, GA
Jun 12, 8:35 PM EDTTSTM WND DMGStockbridge, GA911 CENTER REPORTED WIDESPREAD TREES DOWN...DAMAGE...AND POWER OUTAGES ACROSS THE ENTIRE COUNTY. MOST OF THE DAMAGE OCCURED IN STOCKBRIDGE...MCDONOUGH...AND HAMPTON.
Jun 12, 8:35 PM EDTHAIL 0.25Stockbridge, GA911 CENTER SAID TREES WERE DOWN ACROSS THE ENTIRE COUNTY...NUMEROUS POWER OUTAGES AND DAMAGE FROM STOCKBRIDGE...TO MCDONOUGH...TO HAMPTON.
Jun 12, 8:40 PM EDTHAIL 15 N Mcdonough, GAHIGH WINDS ALSO KNOCKED OUT POWER.
Jun 12, 8:40 PM EDTHAIL 1Mcdonough, GA
Jun 12, 8:50 PM EDTHAIL 1Stockbridge, GA
Jun 12, 8:56 PM EDTHAIL 15 N Mcdonough, GAHIGH WINDS ALSO KNOCKED OUT POWER.
Jun 12, 9:00 PM EDTTSTM WND DMGLocust Grove, GAONE TREE SNAPPED IN HALF...DAMAGE TO TWO FENCE PANELS FROM A DOWNED TREE. BASKETBALL GOAL ALSO DOWN.
Jun 12, 9:00 PM EDTHAIL 11 S Mcdonough, GAHAM REPORTED WIDE SPREAD POWER OUTAGES ACROSS THE COUNTY...ESPECIALLY IN STOCKBRIDGE.
Jun 12, 9:00 PM EDTHAIL 1Locust Grove, GA
Jun 12, 9:00 PM EDTHAIL 1Mcdonough, GA
Jun 12, 9:15 PM EDTTSTM WND DMG4 Sw Mcdonough, GACOUPLE TREES AND AN EXCESSIVE AMOUNT OF BRANCHES AND LIMBS DOWN.
Jun 12, 9:15 PM EDTHAIL 0.75Mcdonough, GA
Jun 12, 9:15 PM EDTHAIL 1.75Mcdonough, GAHAIL REPORTED AT A LOCATION OFF OF HWY 20. HAIL CAUSED MODERATE DAMAGE TO CHAIN LINK FENCE.
Jun 12, 9:20 PM EDTHAIL 0.88Mcdonough, GA
Jun 12, 9:20 PM EDTHAIL 14 Sw Mcdonough, GAPEA TO QUARTER SIZED HAIL REPORTED.
Jun 12, 9:25 PM EDTHAIL 0.75Mcdonough, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 2:23 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1447 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1447 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1268 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 130030
SVRFFC
GAC151-130115-
/O.NEW.KFFC.SV.W.0190.070613T0030Z-070613T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
830 PM EDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HENRY COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 915 PM EDT

* AT 826 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
  HAIL...AND DESTRUCTIVE WINDS UP TO 70 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF PANOLA
  MOUNTAIN STATE PARK TO PANOLA MOUNTAIN STATE PARK TO 14 MILES EAST
  OF MCDONOUGH...MOVING SOUTH AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STOCKBRIDGE...FLIPPEN...BLACKSVILLE...LOCUST GROVE...LUELLA AND
  HAMPTON.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3365 8426 3363 8419 3345 8393 3331 8409
      3334 8425 3337 8436 3343 8428

$$
2 follow-up statements
000 
WWUS52 KFFC 130044
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
843 PM EDT TUE JUN 12 2007

GAC151-130115-
/O.CON.KFFC.SV.W.0190.000000T0000Z-070613T0115Z/
HENRY GA-
843 PM EDT TUE JUN 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR HENRY COUNTY...

AT 839 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM STOCKBRIDGE TO WHITEHOUSE TO OLA...MOVING
SOUTH AT 30 MPH. THESE STORMS ARE LIKELY TO CAUSE WIND DAMAGE. WINDS 
MAY GUST HIGHER THAN 70 MPH. LARGE HAIL IS ALSO EXPECTED IN SOME
AREAS. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FLIPPEN...MCDONOUGH...BLACKSVILLE...LOCUST GROVE...LUELLA AND
HAMPTON.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3365 8426 3363 8419 3345 8393 3331 8409
      3334 8425 3337 8436 3343 8428

$$
000 
WWUS52 KFFC 130100
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
859 PM EDT TUE JUN 12 2007

GAC151-130115-
/O.CON.KFFC.SV.W.0190.000000T0000Z-070613T0115Z/
HENRY GA-
859 PM EDT TUE JUN 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR HENRY COUNTY...

AT 856 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM FLIPPEN TO BLACKSVILLE TO OLA...MOVING
SOUTH AT 15 MPH. THESE STORMS ARE CAPABLE OF PRODUCING HAIL THE
SIZE OF BASEBALLS ALONG WIND WIND GUSTS TO 70 MPH. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCDONOUGH...HAMPTON...LUELLA AND LOCUST GROVE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3365 8426 3363 8419 3345 8393 3331 8409
      3334 8425 3337 8436 3343 8428

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:26 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 12, 6:26 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT TUE JUN 12 2007

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
MAIN FORECAST ISSUE THIS FORECAST PERIOD IS POSSIBILITY OF STRONG
TO SEVERE STORMS ACROSS MUCH OF THE FORECAST AREA THIS EVENING.
COLD POOL ALOFT WILL MOVE ACROSS NORTHEAST GEORGIA AND INTO
PORTIONS OF CENTRAL GEORGIA...INTO AN AREA OF ENHANCED
INSTABILITY WITH MUCAPES GREATER THAN 2000 AND LIFTED INDICES OF
-4 TO -6. CONVECTION HAS ALREADY DEVELOPED ACROSS THE NORTHEAST
GEORGIA MOUNTAINS THIS AFTERNOON...AND SIMILAR TO YESTERDAY THESE
STORMS SHOULD BUILD WESTWARD AS THEY TRACK SOUTH THROUGH THE FORECAST
AREA. MUCH OF NORTH AND CENTRAL GEORGIA HAS BEEN PLACED UNDER A
SEVERE THUNDERSTORM WATCH UNTIL 10 PM...WITH THE MAIN THREATS HAIL
UP TO 2 INCHES AND WIND GUSTS OF 70 MPH.

THE UPPER LEVEL LOW DROPPING THROUGH THE CAROLINAS WILL MOVE
ACROSS PORTIONS OF NORTHEAST AND EAST GEORGIA BEGINNING 00Z
TONIGHT...TRACKING OFF THE SOUTHEAST COAST BY 00Z THURSDAY.
SEVERAL WEAK IMPULSES NOTED IN NORTHERLY FLOW WHICH SETS UP ACROSS
THE FORECAST AREA DURING THE DAY ON THURSDAY. WILL CONTINUE CHANCE
OF MAINLY DIURNAL SHOWERS AND THUNDERSTORMS THROUGH THURSDAY AS
MOIST...WEAKLY UNSTABLE ATMOSPHERE REMAINS IN PLACE. AT THE
SURFACE...WEAK SURFACE BOUNDARY OVER SOUTH GEORGIA SINKS SOUTHWARD
TO NORTH FLORIDA BY TOMORROW MORNING SHIFTING THE FOCUS FOR ANY
STRONG TO SEVERE STORM DEVELOPMENT SOUTH OF OUR FORECAST AREA.
TEMPERATURES FORECAST TO BE NEAR NORMAL THROUGH THE SHORT TERM
PERIODS.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE UPPER LEVEL TROUGH REMAINS JUST OFF THE EAST COAST FRIDAY AND
EARLY SATURDAY...AND WEAK EMBEDDED IMPULSES WILL KEEP ENOUGH
INSTABILITY ACROSS THE FORECAST AREA TO WARRANT CHANCE OF AFTERNOON
CONVECTION ON FRIDAY WITH A SLIGHT CHANCE DURING THE MORNING HOURS
SATURDAY. UPPER LEVEL RIDGING BUILDS INTO THE SOUTHEAST
BEGINNING ON SUNDAY WITH DRIER AIR ACROSS THE FORECAST AREA.
EXTENDED MODELS DIVERGE ON HANDLING OF SHORTWAVE TOWARDS THE END
OF THE FORECAST CYCLE WITH GFS FASTER THAN ECMWF. ENOUGH AGREEMENT
BETWEEN MODELS TO WARRANT ISOLATED TO SCATTERED POPS MONDAY
AFTERNOON AND TUESDAY. EXTENDED PERIOD TEMPERATURES SHOWING A WARM
UP THROUGH THE WEEKEND WITH AFTERNOON HIGHS JUST ABOVE NORMAL ON
SUNDAY. MONDAY AND TUESDAY TEMPERATURES WILL BE HIGHLY DEPENDANT
UPON THE AMOUNT OF CLOUDS AND ANY CONVECTION THAT FIRES.

&&

.AVIATION...
MAIN CONCERN FOR THIS EVENING ARE THE THUNDERSTORMS CURRENTLY MOVING
THROUGH THE AREA. THERE HAVE BEEN A FEW ISOLATED THUNDERSTORMS
ACROSS THE ATL AREA...BUT WILL ONLY MENTION THUNDER THROUGH NO LATER
THAN 02Z. MOST WIDESPREAD AND INTENSE CONVECTION IS ASSOCIATED WITH
A COLD POOL ALOFT OVER NE GA/UPSTATE SOUTH CAROLINA. FEEL AHN WILL
BE IN FOR A ROUGH EVENING WITH AN EXTENDED PERIOD OF IFR CONDITIONS
POSSIBLE IN TSRA...AS NAM AND RUC ARE INDICATING A LARGE COMPLEX OF
THUNDERSTORMS FORMING NEAR THE COLD POOL TONIGHT OVER EAST GEORGIA.
MCN MAY SEE SOME THUNDERSTORM ACTIVITY FROM ROUGHLY 04 TO 08Z. THE
DISTANCE OF CSG FROM THE UPPER LEVEL WAVE WILL LIKELY KEEP
THUNDERSTORMS OUT OF THERE.

FOR TOMORROW...SEE NO NEED TO GO AGAINST NAM AND PERSISTENCE...AS
WEAK EASTERLY LOW LEVEL FLOW SHOULD RESULT IN ANOTHER MORNING OF IFR
CIGS BETWEEN 005 AND 010 FEET. WILL START THE CIGS AT 09Z AND CARRY
THROUGH 14Z. MODELS CONTINUE TO SHOW SIMILAR INSTABILITIES TO THIS
AFTERNOON FOR WEDNESDAY AFTERNOON...BUT MAINLY OVER CENTRAL
GEORGIA...SO WILL INTRODUCE VCTS TO CSG AND MCN TAFS AFTER 20Z...BUT
WILL LEAVE THEM OUT OF ATL AND AHN.

MG

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          62  85  63  83  64 /  50  20  20  40  20
ATLANTA         67  86  68  84  64 /  30  10  10  30  20
BLAIRSVILLE     57  84  59  76  58 /  30  20  20  40  20
CARTERSVILLE    62  87  62  85  63 /  30  10  10  30  20
COLUMBUS        70  88  67  87  66 /  30  10   5  20  10
GAINESVILLE     63  85  65  81  64 /  40  20  20  40  20
MACON           65  89  63  87  65 /  50  10  10  30  20
ROME            61  91  63  88  64 /  30  10  10  30  20
PEACHTREE CITY  60  86  60  84  63 /  30  10  10  30  20
VIDALIA         67  86  64  85  65 /  50  20  10  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

50/12
Hazardous weather outlook, Jun 12, 4:31 PM EDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT TUE JUN 12 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
431 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT
SCATTERED THUNDERSTORMS...A FEW SEVERE...POSSIBLE THIS EVENING AND
TONIGHT ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL CONTINUE MOVING SOUTH THROUGH THE STATE
AS A LOW PRESSURE CENTER ROTATING ALONG THE FLORIDA PANHANDLE
SPREADS MOISTURE INTO PORTIONS OF NORTH AND CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING...HAIL AND
GUSTY WINDS.

.DISCUSSION...
A WEAK FRONTAL BOUNDARY WILL MOVE SLOWLY SOUTH THROUGH THE STATE
TODAY AS A WEAK AREA OF LOW PRESSURE OVER THE FLORIDA PANHANDLE
CONTINUES TO SPREAD MOISTURE INTO MUCH OF NORTH AND CENTRAL GEORGIA.
WITH THE THE HEATING OF THE DAY...THE APPROACH OF AN UPPER LEVEL
DISTURBANCE...AND THE OLD FRONTAL BOUNDARY ACTING AS A FOCUSING
MECHANISM...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THIS EVENING INTO TONIGHT. WITH CAPES IN THE 1000 TO 2000 RANGE AND
LIFTED INDICES BETWEEN MINUS 2 AND MINUS 5. IN ADDITION...MODERATE
FLOW ALOFT WILL RESULT IN ENOUGH SHEAR TO ALLOW FOR ISOLATED SEVERE
THUNDERSTORMS THIS EVENING ACROSS NORTH GEORGIA. THIS ACTIVITY
WILL MOVE SOUTH...KEEPING A RISK FOR SEVERE THUNDERSTORMS ACROSS
CENTRAL GEORGIA OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED WEDNESDAY THROUGH
FRIDAY AND AGAIN ON MONDAY. NO HAZARDOUS WEATHER EXPECTED FOR THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 12, 7:00 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT TUE JUN 12 2007

GAZ015-016-023-025-035-122345-
700 PM EDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
BARROW...JACKSON...HALL...LUMPKIN AND WHITE COUNTIES UNTIL 745 PM
EDT...

AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR PORTER SPRINGS
IN LUMPKIN COUNTY TO NEAR STATHAM IN BARROW COUNTY. THESE STORMS ARE
MOVING WEST-SOUTHWEST AT 15 TO 20 MPH.

WIND GUSTS OF 40 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS PORTIONS OF
BARROW...JACKSON...HALL...LUMPKIN AND WHITE COUNTIES THROUGH 745 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE UNICOI STATE
PARK...SAUTEE...ROBERTSTOWN...PORTER SPRINGS...NACOOCHEE...
CANDLER...BELMONT...APPLE VALLEY...TALMO...STATHAM...PENDERGRASS...
NICHOLSON...LULA...JEFFERSON  AND HELEN.
Special weather statement, Jun 12, 7:10 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EDT TUE JUN 12 2007

GAZ037-122330-
710 PM EDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
OCONEE COUNTY UNTIL 730 PM EDT...

AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BOGART...MOVING SOUTHWEST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
OCONEE COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE BOGART...EASTVILLE AND NORTH HIGH SHOALS. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 12, 7:16 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             JEFFERSON               34.13N 83.60W
06/12/2007  E0.50 INCH       JACKSON            GA   PUBLIC

&&

GRIFFITH
Local storm report, Jun 12, 7:25 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             1 NE GAINESVILLE        34.30N 83.82W
06/12/2007  E0.88 INCH       HALL               GA   PUBLIC

            REPORTED ALONG HWY 985.

&&

GRIFFITH
Special weather statement, Jun 12, 8:03 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
803 PM EDT TUE JUN 12 2007

GAZ048-130030-
803 PM EDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN NEWTON COUNTY UNTIL
830 PM EDT...

AT 801 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ALMON TO 7 MILES EAST OF ALCOVY...MOVING
SOUTH AT 25 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS NEWTON
COUNTY THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE ALCOVY...OXFORD...ALMON...COVINGTON...PORTERDALE...NEWBORN...
MANSFIELD AND STEWART.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 12, 8:27 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             COMMERCE                34.21N 83.46W
06/12/2007  E0.75 INCH       JACKSON            GA   PUBLIC

            DIME TO PENNY SIZED HAIL REPORTED AT A LOCATION OFF OF
            HOODS MILL ROAD.

0610 PM     HAIL             COMMERCE                34.21N 83.46W
06/12/2007  E1.75 INCH       JACKSON            GA   PUBLIC

            HAIL REPORTED NEAR BANKS COUNTY LINE.

0630 PM     HAIL             JEFFERSON               34.13N 83.60W
06/12/2007  E0.25 INCH       JACKSON            GA   LAW ENFORCEMENT

0635 PM     HAIL             JEFFERSON               34.13N 83.60W
06/12/2007  E0.88 INCH       JACKSON            GA   PUBLIC

            DIME TO NICKEL SIZE HAIL.

0651 PM     HAIL             JEFFERSON               34.13N 83.60W
06/12/2007  E1.75 INCH       JACKSON            GA   PUBLIC

            PUBLIC REPORTED GOLF BALL SIZED HAIL WITH ATLEAST ONE
            PIECE REACHING BASEBALL SIZED.

0731 PM     HAIL             GRAYSON                 33.89N 83.96W
06/12/2007  E0.88 INCH       GWINNETT           GA   PUBLIC

0732 PM     HAIL             3 W LAWRENCEVILLE       33.95N 84.04W
06/12/2007  E1.75 INCH       GWINNETT           GA   PUBLIC

0740 PM     TSTM WND GST     2 NW BETWEEN            33.83N 83.83W
06/12/2007  M64.00 MPH       WALTON             GA   TRAINED SPOTTER

            AT LEAST 3 TREES WERE ALSO REPORTED TO BE DOWNED.

0740 PM     HAIL             9 NNE LAWRENCEVILLE     34.07N 83.93W
06/12/2007  E0.75 INCH       GWINNETT           GA   PUBLIC

            HAIL REPORTED IN HOG MOUNTAIN AREA.

0759 PM     HAIL             ALPHARETTA              34.07N 84.27W
06/12/2007  E1.25 INCH       FULTON             GA   TRAINED SPOTTER

&&

GRIFFITH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 9:11 PM EDTSevere Thunderstorm WarningFFCFulton20 min
Jun 12, 9:14 PM EDTSevere Thunderstorm WarningFFCHenry31 min
Jun 12, 9:21 PM EDTSevere Thunderstorm WarningFFCPutnam39 min
Jun 12, 9:23 PM EDTSevere Thunderstorm WarningFFCSpalding52 min
Jun 12, 9:42 PM EDTSevere Thunderstorm WarningFFCLamar48 min
Jun 12, 10:09 PM EDTSevere Thunderstorm WarningFFCUpson47 min
Jun 12, 10:39 PM EDTSevere Thunderstorm WarningFFCTalbot36 min
Jun 12, 11:24 PM EDTSevere Thunderstorm WarningFFCEmanuel23 min
Jun 13, 1:10 AM EDTSevere Thunderstorm WarningFFCStewart35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.